# SDR SWIA200312733

- Difficulty date: December 17, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 9,928 hours, 13,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fdau
- Part number: 22312664C
- Part serial: 061
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,121 hours, 7,166 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE, SMOKE EMITTED FROM FDAU CB ON OVERHEAD PANEL, CEASED WHEN CIRCUIT BREAKER WAS OPENED.  REPLACED FDAU CB.  SPLICED IN WIRE NR WE01-0023-22 ON RIGHT HAND SIDE.  REMOVED AND REPLACED FDAU.  SYSTEM OPS CHECK GOOD.
